Manufactured / Marketed By : Ideal Product Form : TabletPack Size : 1000sIngredients : Paracetamol:200mg + Aspirin:300mgGeneric Category : Acetyl salicylic acid
ASPIRIN COMPOUND 200mg Tablet 1000s
Paracetamol:200mg + Aspirin:300mg | Acetyl salicylic acid
Alternate brands of ASPIRIN COMPOUND 200mg Tablet 1000s
|PANAM PLUS 200mg Tablet 20x10s||₨ 100.00||You can save 150|
|SYNOPAR 200mg Tablet||₨ 0.00||You can save 250|
|SARAPYRINE 200mg Tablet 20x10s||₨ 60.50||You can save 189.5|
|SARAPYRINE 200mg Tablet 1000s||₨ 230.00||You can save 20|
|PANAM PLUS 200mg Tablet 10x10s||₨ 50.00||You can save 200|
Frequently asked questions
Onset of action
Duration of Effect
Safe with Alchohol?
Is it habit forming?
Usage in pregnancy?
Usage while breast-feeding?
One of the following licensed pharmacy from the nearest location will deliver ASPIRIN COMPOUND 200mg Tablet 1000s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.